Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Representations of twisted group algebras

Authors: Robert C. Busby and Harvey A. Smith
Journal: Trans. Amer. Math. Soc. 149 (1970), 503-537
MSC: Primary 46.80; Secondary 42.56
MathSciNet review: 0264418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a general class of Banach algebras which include as special cases the group algebra of a locally compact group, the group algebra of a group extension (in terms of the subgroup and quotient group), and some other examples, special cases of which have been studied under the name of covariance algebras. We develop the general representation theory and generalize Mackey's theory of induced representations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.80, 42.56

Retrieve articles in all journals with MSC: 46.80, 42.56

Additional Information

PII: S 0002-9947(1970)0264418-8
Keywords: Twisted group algebra, covariance algebra, covariance representation, induced representation, group extension
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia